# SDR UIEA2020101302232

- Difficulty date: October 13, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,187 hours, 13,654 cycles
- Engine: Pwa PW4060
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216301D
- Part serial: ASGCAJ6673
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE DID NOT START WITH NR 2 IGNITOR SELECTED.  SWITCHED TO BOTH IGNITORS AND START WAS SUCCESSFUL.  TRANSFERRED TO DMI 135990, IAW MEL 74-00-01B, CAT "C" DUE DATE 23OCT20, PLACARD INSTALLED.  DISPATCH JD 06:40Z.  CVG MX, 15OCT.  REMOVED & REPLACED NR 2 IGNITION EXCITER, IAW AMM 74-11-01.   PERFORMED ENGINE IGNITION SYSTEM AUDIBLE TEST, TASK 74-00-00, TEST PASS.   PLACARDS REMOVED, DMI 135990 CLEARED ZH 1655Z.
